- -

Summability in L-1 of a vector measure

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Summability in L-1 of a vector measure

Show simple item record

Files in this item

dc.contributor.author Calabuig, J. M. es_ES
dc.contributor.author Rodriguez, J. es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2020-04-17T12:52:16Z
dc.date.available 2020-04-17T12:52:16Z
dc.date.issued 2017 es_ES
dc.identifier.issn 0025-584X es_ES
dc.identifier.uri http://hdl.handle.net/10251/140976
dc.description.abstract [EN] We show a picture of the relations among different types of summability of series in the space L-1(m) of integrable functions with respect to a vector measure m of relatively norm compact range. In order to do that, we study the class of the so-called m-1-summing operators. We give several applications regarding the existence of copies of c(0) in L-1(m), as well as on m-1-summing operators which are weakly compact, Asplund or weakly precompact. es_ES
dc.description.sponsorship The authors are very grateful to the anonymous referees for their comments, which improved the general shape of this work. This research was partially supported by Ministerio de Economia y Competitividad and FEDER under projects MTM2014-53009-P (J. M. Calabuig), MTM2014-54182-P (J. Rodriguez) and MTM2012-36740-c02-02 (E. A. Sanchez-Perez). The second author was also partially supported by project 19275/PI/14 funded by Fundacion Seneca Agencia de Ciencia y Tecnologia de la Region de Murcia within the framework of PCTIRM 2011-2014. es_ES
dc.language Inglés es_ES
dc.publisher John Wiley & Sons es_ES
dc.relation Miniterio de Economia y Competitividad/MTM2014-53009-P es_ES
dc.relation MINECO/MTM2014-54182-P es_ES
dc.relation Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia /19275/PI/14 es_ES
dc.relation MINECO/MTM2012-36740-C02-02 es_ES
dc.relation.ispartof Mathematische Nachrichten es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Vector measure es_ES
dc.subject Space of integrable functions es_ES
dc.subject Summability es_ES
dc.subject Summing operator es_ES
dc.subject Lebesgue-Bochner es_ES
dc.subject Space es_ES
dc.subject W*-thick set es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Summability in L-1 of a vector measure es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1002/mana.201600020 es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Calabuig, JM.; Rodriguez, J.; Sánchez Pérez, EA. (2017). Summability in L-1 of a vector measure. Mathematische Nachrichten. 290(4):507-519. https://doi.org/10.1002/mana.201600020 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1002/mana.201600020 es_ES
dc.description.upvformatpinicio 507 es_ES
dc.description.upvformatpfin 519 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 290 es_ES
dc.description.issue 4 es_ES
dc.relation.pasarela S\354832 es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES
dc.contributor.funder Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia es_ES


This item appears in the following Collection(s)

Show simple item record